Robust Stability of Time-Variant Discrete-Time Systems with Bounded Parameter Perturbations

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

In this paper, global asymptotic stability of linear, time-variant, finite dimensional, zero input difference equations is investigated. We propose a technique that may be utilized to obtain regions of asymptotic stability in the coefficient space that incorporate information regarding the maximum rate of change of system parameters. Use of different matrix norms provide different 'shapes' for the maximum allowable coefficient perturbations.

Original languageEnglish (US)
Pages (from-to)40-45
Number of pages6
JournalIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
Volume42
Issue number1
DOIs
StatePublished - Jan 1995

    Fingerprint

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this